# SDR TWRA97152

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65B9017077
- Condition: Failed
- Location: Nr 1 Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, EN ROUTE FROM LAX, LOST NR 1 HYDRAULIC SYSTEM. MAINTENANCE AT JFK FOUND HYDRAULIC PRESSURE LINE SHEARED INSIDE NR 1 PYLON.  REMOVED AND REPLACED HYDRAULIC LINE, PRESSURE CASE DRAIN AND RETURN FILTERS.  ALSO, REPLACED ADP AND EDP PER MM 2-11-17.  OPS AND LEAK CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
